# SDR HALA20240125029

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9223
- Aircraft time: 11,838 hours, 2,722 cycles
- Engine: Iae PW1122GJM
- Engine time: 11,183 hours, 2,530 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 N1 AND N2 VIB DISPLAY LOST FOR 30 MIN IN FLT, CAME BACK. (SEEMED TO CORRESPOND WITH ENG I OIL SENSOR FAULT ECAM, WHICH IS MEL'D) REMOVED PHMU PER AMM 77-31-01-000-801-AAND INSTALLED PER AMM 77-31-0-400-801-A. RAN EEC OPERATION TEST PER TASK 7 3-21-00-710-807-A. NO FAULTS NOTED ON EV! GROUND SCAN AND SYSTEM TEST. EEC1 CHAN A AND CHAN B, NO FAULTS NOTED. TEST OK. OK FOR SERVICE.
